Facebook Twitter Instagram YouTube

Electromagnetically driven relativistic jets - A class of self-consistent numerical solutions

TitleElectromagnetically driven relativistic jets - A class of self-consistent numerical solutions
Publication TypeJournal Article
Year of Publication1993
AuthorsLi, Z-Y
JournalThe Astrophysical Journal
Volume415
Pagination118
Date PublishedJan-09-1993
ISSN0004-637X
URLhttp://articles.adsabs.harvard.edu/full/1993ApJ...415..118L
DOI10.1086/173149
Short TitleApJApJL

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.